# SDR CALA2013090591044

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 58,389 hours, 6,800 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1200 LT TENSION TIE FWD CHANNEL CRACKED AT FASTENER HOLE.  REMOVED DAMAGE, MANUFACTURED & INSTALLED REPAIR CHANNELS & ANGLES IAW SRM 53-40-30 RPR 2.
